Side Effects Of Consuming Drugs With Isoxsuprine?
Afternoon … My period ended on May 17 2019 until now on June 29, 2019 I haven’t had my period yet but I tested it as negative. And on June 20, 2019 I was given genolcom drug 6 tablets for 3 days (recommended for HB slm 3 days) And my proterine was taking smpe today one day 1. When on June 22, I experienced as if there were light brown spots (like thin membranes) very little. only a few hours later it disappeared. And then on June 28 it was repeated again and only a few hours lost again. Is this dangerous? Does this drug also cause cysts? Then counted late menstruation right? And when is the recommended time to do a test return? Thank you…
Hello, thank you for asking at HealthReplies.com
The drug that you are asking for contains Isoxsuprine, a 2-amino-1-phenylethanol derivative. This drug can work to relax the uterus, so it is often used for women who experience the threat of miscarriage. Regarding this drug for when consumed, varies greatly. This will vary in each case. Regarding how the case you are experiencing is only a doctor who directly handles and checks who knows. For that, go back to consult with your doctor who prescribed these drugs to you. So that doctors can monitor the progress of treatment that you have lived.
Regarding the effect of these drugs on the emergence of cysts, so far there has not been sufficient research that can be used as a reference to the truth. What you need to know is that every drug has side effects. Side effects that arise will be more likely if the drug is consumed in the long term. For this reason, back control is the right solution so that if the drug is no longer needed, your doctor can stop giving.
Meanwhile, your menstrual condition can be caused by many things besides pregnancy. You can read more about the causes of amenorrhea here. Most cases, apart from being caused by pregnancy, have not yet menstruated due to hormonal disorders. Hormonal disorders can be triggered by excessive stress, a strict diet, lack of exercise and excessive exercise. In addition, taking certain medications can also make you not menstruating, such as contraceptive drugs, antipsychotics, antihypertensives, etc. Tell your doctor when you control later, what medications do you take regularly, are there any drugs that might be a trigger.
Your obstetrician will do an ultrasound examination. If the ultrasound through the abdominal wall cannot determine whether there is a pregnancy, then the doctor will do an ultrasound through the vagina. Generally, through the vagina, the condition of the uterus can be fully known. With this check, you don't need to do a repack test check.
Thus hopefully useful.